# SDR MWEA00612

- Difficulty date: August 4, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2914057
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND SEVERAL AREAS OF INTERGRANULAR CORROSION ON LONGERON 25 LEFT FROM AFT PRESSURE BULKHEAD TO FRAME 1380.  INSTALLED NEW LONGERON.  (M)
